# SDR USAA2009092592633

- Difficulty date: September 12, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - NR 6155067 - LEVEL 2 GALVANIC CORROSION ON (2) INNER HINGE PINS SPOILER NR 1 LT WING.  REPLACED (2) INNER HINGE PINS SPOILER NR 1 AMM 27-64-41.  (K)
